My stools have become very skinny and long... HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ibdoer
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/20/2010 11:13 AM (GMT -7)   
   Hello all. I was diagnosed about 8 months ago. I have been pretty good taking mesalamine the whole time. My Crohn's is concentrated in the rectum and sigmoid areas.
   Three days ago (on Wednesday) I had a sigmoidoscopy done cause I was having some discomfort. The doc said everything looked great (minor redness and inflammation) and to keep the mesalamine up (Itake Apriso and Canasa suppositories). He also gave me some Questran to help with leakage after a BM.
   I had taken a citrate of magnesia that morning and had diarrhea that whole day. The diarrhea has stopped but my BM's (about two a day) the past two days have been very soft, very skinny (pencil-thin) and very long. I have never had this before and don't know what it could be.
  I mean I just had an endoscopy two days ago and it checked out well. Any ideas? Thanks

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 3/20/2010 12:55 PM (GMT -7)   
The scope may have bruised or irritated the rectal area . . . whichcould explain the stool narrowing. I'd give it a few days and see how it goes.

ibdoer
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/20/2010 1:03 PM (GMT -7)   
Thanks. I hope its just that. Other than that I'm pretty good. It just started right after the scope.

Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5854
   Posted 3/21/2010 12:48 PM (GMT -7)   
     I have ulcerative proctitis and my stools have been like that for a long time.  I also have bleeding and urgency.  Starting Humira on Wednesday.
 
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008 for ten days.
Remission Nov 08 thru May of 09.
Flare May of 09 thru Aug of 09.  Very short remission.  Flared again Nov 1st.  Started Remicade Nov 18th.  Felt great after first two infusions.  Suffered a set back after 3rd infusion on Dec 31st. 
But suffered thru a 4th infusion...nada.  Starting Humira Mar 24th.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:35 AM (GMT -7)
There are a total of 2,734,044 posts in 301,173 threads.
View Active Threads


Who's Online
This forum has 151305 registered members. Please welcome our newest member, walkingdeadgirl.
360 Guest(s), 10 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, notsosicklygirl, Tagier, Bucko, Luxara93, mrs. george, Sherrine, jabele, KChrispcat, pitmom


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer